


default search action
"Piecewise Semi-Ellipsoidal Control Invariant Sets."
Benoît Legat, Sasa V. Rakovic, Raphaël M. Jungers (2021)
- Benoît Legat
, Sasa V. Rakovic
, Raphaël M. Jungers
:
Piecewise Semi-Ellipsoidal Control Invariant Sets. IEEE Control. Syst. Lett. 5(3): 755-760 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.